# SDR MWEA99798

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Channel
- Part number: 5910130307
- Condition: Cracked
- Location: Aft Press Bkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VENTRAL DOOR CHANNEL RIGHT UPPER CORNER FOUND CRACKED.  MAINTENANCE FITTED AND INSTALLED NEW CHANNEL.
